Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Crixivan Bloating.
Jun 11, 1998

Is there anything available that relieves this side effect. Even if temporary....I don't want to stop taking Crixivan. 917 T-cells and nondetectable for 28 months now.

Response from Dr. Currier

It sounds like you have had an excellent response and that trying to reduce the bloating is worth exploring. There are soe new guidelines for food and crixivan that allow you to take the drug with certain lowfat foods, dry toast, crackers, tortillas to name a few. This may help prevent the bloating. Its worth a try. Ask your doctor for a list of foods that can be taken with Crixivan.

-JC



Previous
PROTEASE INHIBITORS
Next
Is Fortovase strong enough?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement